# SDR CA000511004

- Difficulty date: May 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,577 hours
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 1053172904
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) PILOT STARTED AIRCRAFT AND FOUND PEDAL FORCES EXCESSIVE. AIRCRAFT WAS SHUT DOWN. T/R WAS DISASSEMBLED AND IT WAS FOUND THAT ONE OF THE OUTBOARD BUSHING HAD SLID APPROXIMATELY .25 INCH OFF THE INNER SLEEVE AND WAS RUBBING THE OUTBOARD SPACER, LOCATED INSIDE THE BLADE GRIP.
